No Cover Image

Journal article 841 views

Gradient estimate for Ornstein–Uhlenbeck jump processes

Feng-yu Wang Orcid Logo

Stochastic Processes and their Applications, Volume: 121, Issue: 3, Pages: 466 - 478

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 466
End Page: 478